Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011 (2011), Article ID 123483, 9 pages
http://dx.doi.org/10.1155/2011/123483
Research Article

Some Identities of the Twisted π‘ž -Genocchi Numbers and Polynomials with Weight 𝛼 and π‘ž -Bernstein Polynomials with Weight 𝛼

Department of Mathematics, Hannam University, Daejeon 306-791, Republic of Korea

Received 7 July 2011; Accepted 22 August 2011

Academic Editor: John Rassias

Copyright © 2011 H. Y. Lee et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. T. Kim, β€œSome identities on the q-Euler polynomials of higher order and q-Stirling numbers by the fermionic p-adic integral on p,” Russian Journal of Mathematical Physics, vol. 16, no. 4, pp. 484–491, 2009. View at Publisher Β· View at Google Scholar
  2. T. Kim, β€œNote on the Euler numbers and polynomials,” Advanced Studies in Contemporary Mathematics, vol. 17, no. 2, pp. 131–136, 2008. View at Google Scholar Β· View at Zentralblatt MATH
  3. T. Kim, β€œq-Volkenborn integration,” Russian Journal of Mathematical Physics, vol. 9, no. 3, pp. 288–299, 2002. View at Google Scholar Β· View at Zentralblatt MATH
  4. T. Kim, J. Choi, and Y.-H. Kim, β€œSome identities on the q-Bernstein polynomials, q-Stirling numbers and q-Bernoulli numbers,” Advanced Studies in Contemporary Mathematics, vol. 20, no. 3, pp. 335–341, 2010. View at Google Scholar
  5. I. N. Cangul, H. Ozden, and Y. Simsek, β€œA new approach to q-Genocchi numbers and their interpolation functions,” Nonlinear Analysis, vol. 71, no. 12, pp. e793–e799, 2009. View at Publisher Β· View at Google Scholar
  6. I. N. Cangul, H. Ozden, V. Kurt, and Y. Simsek, β€œOn the higher-order w-q-Genocchi numbers,” Advanced Studies in Contemporary Mathematics, vol. 19, no. 1, pp. 39–57, 2009. View at Google Scholar
  7. T. Kim, L. C. Jang, and H. Yi, β€œA note on the modified q-Bernstein polynomials,” Discrete Dynamics in Nature and Society, vol. 2010, Article ID 706483, 12 pages, 2010. View at Google Scholar
  8. T. Kim, J. Choi, Y. H. Kim, and C. S. Ryoo, β€œOn the fermionic p-adic integral representation of Bernstein polynomials associated with Euler numbers and polynomials,” Journal of Inequalities and Applications, vol. 2010, Article ID 864247, 12 pages, 2010. View at Google Scholar
  9. H. Y. Lee, β€œA note on the twisted q-Genocchi numbers and polynomials with weight α,” Journal Of Applied Mathematics and Informatics. In press.
  10. H. Ozden, I. N. Cangul, and Y. Simsek, β€œHurwitz type multiple genocchi Zeta function,” in Numerical Analysis and Applied Math, AIP Conference Proceedings, pp. 1148–1781, 2009. View at Google Scholar
  11. H. Ozden, Y. Simsek, and H. M. Srivastava, β€œA unified presentation of the generating functions of the generalized Bernoulli, Euler and Genocchi polynomials,” Computers and Mathematics with Applications, vol. 60, no. 10, pp. 2779–2787, 2010. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  12. S. H. Rim, J. H. Jin, E. J. Moon, and S. J. Lee, β€œSome identities on the q-Genocchi polynomials of higher-order and q-Stirling numbers by the fermionic p-adic integral on p,” International Journal of Mathematics and Mathematical Sciences, vol. 2010, Article ID 860280, 14 pages, 2010. View at Google Scholar
  13. C. S. Ryoo, β€œSome identities of the twisted q-Euler numbers and polynomials associated with q-Bernstein polynomials,” vol. 14, no. 2, pp. 239–248, 2011. View at Google Scholar
  14. C. S. Ryoo, β€œSome relations between twisted q-Euler numbers and Bernstein polynomials,” Advanced Studies in Contemporary Mathematics, vol. 21, no. 2, pp. 217–223, 2011. View at Google Scholar
  15. Y. Simsek, V. Kurt, and D. Kim, β€œNew approach to the complete sum of products of the twisted (h,q)-Bernoulli numbers and polynomials,” Journal of Nonlinear Mathematical Physics, vol. 14, no. 1, pp. 44–56, 2007. View at Publisher Β· View at Google Scholar
  16. Y. Simsek and M. Acikgoz, β€œA new generating function of q-Bernstein-type polynomials and their interpolation function,” Abstract and Applied Analysis, vol. 2010, Article ID 769095, 12 pages, 2010. View at Google Scholar